# SDR SWAA2021081713295

- Difficulty date: January 31, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 40,888 hours, 28,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF HAS AREA OF DELAMINATION (MARKED) / REMOVED DELAMINATED CABIN FLOOR PANEL 241BF AND INSTALLED NEW FABRICATED CABIN FLOOR PANEL 241BF IAW SRM 51-40-02 STEP 9 AND SRM 53-00-50 STEP 4.F AND AMM 53-21-00 STEP 3.F.(3) THRU (9)
